# SDR SWAA2024091923514

- Difficulty date: August 7, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER RBL 38 AT MAIN WHEEL WELL COMPARTME 2024-503828<[01] TOOL USED CALIPER P/N 500-197-30 S/N A18229508 DUE DATE 14 JAN 25;[02] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 15-FEB-25.;[03] TOOL USED SCALE P/N CR5200 S/N 8342514511 DUE DATE 27 FEB 25;[04] TOOL USED: SCALE: P/N: CR5200 S/N:8343110809 DUE DATE:28-FEB-25.;[05] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185733 DUE DATE:25-JAN-25;[06] EQUIPMENT P/N EPOCH 650; S/N 190984811; DUE DATE 11-JAN-25 WAS USED ON STEP 13;[07] REPAIRED VAPOR BARRIER AT BODY STATION 663.75; RBL 38 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[08] TASK COMPLETED.
